MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM C CEMENTED STD STEM SIZE 3; CEMENTED HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM C CEMENTED STD STEM SIZE 3; CEMENTED HIP STEM
Catalog Number 01.18.153
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 04/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 may 2018; lot 155566: (b)(4) items manufactured and released on 07 october 2015.Expiration date: 2020-09-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs on 04 may 2018; while proceeding towards tha, the surgeon noticed that the contralateral hip is radiographically loose, although not painful and therefore no action was taken.From the image provided, an unexpected bone reaction is visible, which may lead to the decision of verifying possible metabolic or local disorders.We have no former images and hence no further analysis can be performed at this stage.
 
Event or Problem Description
The surgeon noticed loosening radiographically 1 year and 8 months after primary.The patient is not in pain and will not be revised.

Brand Name
AMISTEM C CEMENTED STD STEM SIZE 3
Common Device Name
CEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7506731
Report Number3005180920-2018-00322
Device Sequence Number1788612
Product Code LZO
UDI-Device Identifier07630030804281
UDI-Public07630030804281
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/22/2020
Device Catalogue Number01.18.153
Device Lot Number155566
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/12/2018
Supplement Date Received by Manufacturer04/12/2018
Initial Report FDA Received Date05/11/2018
Supplement Report FDA Received Date06/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;